RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhukovskii, Yu G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:16
Abstract pages:34

http://www.mathnet.ru/eng/person107781
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. A. P. Brestkin, L. A. Vikhreva, N. N. Godovikov, Yu. G. Zhukovskii, M. I. Kabachnik, S. N. Moralev, V. I. Rosengart, O. E. Sherstobitov, “S-alkynyl esters of phosphorus thioacids as inhibitors of cholinesterases and as promising physiologically active compounds”, Usp. Khim., 60:8 (1991),  1744–1776  mathnet; Russian Chem. Reviews, 60:8 (1991), 885–902  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019